# SDR DALA1119379870

- Difficulty date: March 1, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STA 1088 LONGERON 25L.  REMOVED CORR ORIG MAT .063,7075T-6 RMVD .025 REMAINING .038 OUT OF LIMITS IAW DC-9 SRM 53-01.  REMOVED APPROX 51" L25L STA 1088 & 2 EA SPLICES RECEIVED CUST MATERIAL LOCATE, DRILL,TRIM, DEBURR, TREAT, PRIME & INSTALL IAW DC-9 SRM 51-10-3, 53-02 FIG 18 SHT 1, 51-30-2, 51-30-5, 51-13-3, 51-10-2.
